RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1986, Volume 288, Number 4, Pages 823–827 (Mi dan47525)  

MATHEMATICS

Random point processes with independent marking

Yu. I. Petunin, N. G. Semeiko

National Taras Shevchenko University of Kyiv

Full text: PDF file (784 kB)

Bibliographic databases:
UDC: 519.21
Presented: Ю. А. Митропольский
Received: 16.04.1985

Citation: Yu. I. Petunin, N. G. Semeiko, “Random point processes with independent marking”, Dokl. Akad. Nauk SSSR, 288:4 (1986), 823–827

Citation in format AMSBIB
\Bibitem{PetSem86}
\by Yu.~I.~Petunin, N.~G.~Semeiko
\paper Random point processes with independent marking
\jour Dokl. Akad. Nauk SSSR
\yr 1986
\vol 288
\issue 4
\pages 823--827
\mathnet{http://mi.mathnet.ru/dan47525}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=852275}
\zmath{https://zbmath.org/?q=an:0608.60055}


Linking options:
  • http://mi.mathnet.ru/eng/dan47525
  • http://mi.mathnet.ru/eng/dan/v288/i4/p823

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:17
    Full text:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020